# SDR IPXA2024012453082

- Difficulty date: January 20, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 74,480 hours, 16,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING SYSTEM WILL NOT TEST R/R PUSH TO TEST SWITCH S1-402 PER WDM 33-51-01-4 PG 4 OPS CHECKS GOOD
